# SDR CA000128049

- Difficulty date: January 16, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 16,602 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 12166619
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 8,739 cycles
- Component: Compressor Bleed, Cfmint, CFM565A3
- Stage of operation: IN
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ECAM MESSAGE - NR 1 ENGINE GUIDE VANE. THE MASTER VARIABLE BLEED VALVE ACTUATOR WAS FOUND DAMAGED AT SPLINE DRIVE.
